Firmoo > Answers > Eye Health >  question
Cassidy

Will statin have effect on eye health?

Recently I have been taking statin drugs because of the diabetes. But now I find my vision is getting worse and often feel dizzy. Can this be caused by statin side effects?
05/30/2012
Related Topics : eye health

Answers (2)

  • Jackson rose

    Probably yes. Most drugs have side effects and statin can't be excluded. There is study showing that too much statin can have negative effect on eye health. You'd better stop taking statin for several days and consult your doctor.
    05/30/2012
  • evelyn12

    Yes. Stain will cause eye disorders. However, these eye disorders can completely disappear when you stop taking statins drugs. If you find your vision getting worse, you'd better not take them and should go to see a doctor to have a check.
    05/30/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK